04-11-2003, 09:02 PM #1
Question about femara/liquidex/armidex
Dont' know if you guys have ever had this problem, but i have noticed lately that my anti esters, femara and armidex, seems like it is getting bacteria in them. when I use my dropper to adminster I can see shit floating around in there looks like bacteria.
Is there anyway to stop this?
Is there anyway to clean it up?
should I refrigerate it? (someone told me that this may help).
What do you guys recommend.
04-11-2003, 09:18 PM #2Senior Member
- Join Date
- Apr 2002
- long island new york
I've had things floating in my liquidex that looks like little clear fiberglass splinters. I guess thats the best way to explain it. I spoke with someone from where I ordered and they said it was fine. Since you're taking it orally I don't think it should be a problem anyway and wouldn't worry about it.
Do you know it's bacteria? Has it recently formed or was there the whole time you had it?
Another thought is I'm not a big fan of droppers I'd get a sterile vial and put the liquid in that and use an insulin pin to measure the doses.
I guess you could try filtering it through a whatman too.
04-11-2003, 09:29 PM #3
XXL, this seems to just have appeared. My femara, I just opened and it has that crap floating around in it. When I have ordered liquidex in vials, I had no problems with this, but as soon as I put it in a dropper, then bacteria started forming.
Someone told me to refrigerate this may help with the bacteria. Can anyone shead some light on this?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)